Relative derived functors and the homology of groups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 2, p. 121-135
@article{CTGDC_1990__31_2_121_0,
     author = {Ellis, Graham J.},
     title = {Relative derived functors and the homology of groups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {2},
     year = {1990},
     pages = {121-135},
     zbl = {0715.20035},
     mrnumber = {1080240},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_2_121_0}
}
Ellis, Graham J. Relative derived functors and the homology of groups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 2, pp. 121-135. http://www.numdam.org/item/CTGDC_1990__31_2_121_0/

1 M. Barr & J. Beck, Homology and standard constructions, Lecture Notes in Math. 80, Springer (1969), 245-335. | MR 258917 | Zbl 0176.29003

2 R. Brown& G.J. Ellis, Hopf formulae for the higher homology of a group, Bull. London Math. Soc. 20 (1988), 124-128. | MR 924238 | Zbl 0611.20032

3 R. Brown & J.-L. Loday, Van Kampen Theorems for diagrams of spaces, Topology 26 (3) (1987), 311-335. | MR 899052 | Zbl 0622.55009

4 E.B. Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971), 107-204. | MR 279808 | Zbl 0225.55002

5 Introduction to Seminar on triples and categorical homology theory, Lecture Notes in Math. 80. Springer (1969).

6 G.J. Ellis. Non-abelian exterior products of groups and exact sequences in the homology of groups, Glasgow Math. J. 29 (1987), 13-19. | MR 876146 | Zbl 0631.20040

7 G.J. Ellis. An algebraic derivation of a certain exact sequence, Galway Math. Preprint 88/1 (1988). | MR 1029411 | Zbl 0687.20043

8 F. Keune, Homotopical algebra and algebraic K-theory, Thesis. Amsterdam 1972.

9 F. Keune. The relativisation of K2, J. Algebra 54 (1978), 159-177. | MR 511460 | Zbl 0403.18009

10 J.-L. Loday, Spaces with finitely many homotopy groups, J. Pure & Appl. Algebra 24 (1982), 179-202. | MR 651845 | Zbl 0491.55004

11 C. Miller. The second homology of a group. Proc. A.M.S. 3 (1952), 588-595. | MR 49191 | Zbl 0047.25703

12 G.S. Rinehart, Satellites and cohomology, J. Algebra 12 (1969), 295-332: Errata. ibid. 14 (1970), 125-127. | MR 245647 | Zbl 0185.04203

13 A.G. Rodicio, A homological exact sequence associated with a family of normal subgroups, Cahiers Top. & Géom. Diff. Cat.. to appear. | Numdam | Zbl 0632.20033

14 R.J. Stfiner, Resolutions of spaces by cubes of fibrations, J. London Math. Soc. (2) 34 (1986), 169-176. | MR 859158 | Zbl 0576.55007